# SDR DALA2014082004739

- Difficulty date: August 19, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA AND COUNTERSINK AT LT MAIN FUEL TANK ACCESS PLATE 1357C, 1355C, MRB 57-083-02, AYP, CARD 102, ZONE 10.  FUEL, CORROSION ON COUNTERSINKS OF ACCESS PLATE NR 1355C WAS REMOVED IAW SRM 5122-2A, COUNTERSINKS WERE MEASURED AND MAXIMUM DIAMETER ALLOWABLE IS 0.532" AND WERE FOUND 3  COUNTERSINK ADJACENTS OUT OF LIMITS, MEASURED: 0.596", 0.597" AND 0.585" ON ACCESS PLATE NR 1355C THEREFORE ACCESS PLATE WAS REPLACED IAW SRM 51-22-2A, CONDITION II.  CORROSION ON COUNTERSINKS OF ACCESS PLATE NR 1357C WAS REMOVED IAW SRM 51-22-2A COUNTERSINKS WERE MEASURED AND MAXIMUM DIAMETER ALLOWABLE IS 0.532" AND WERE FOUND 3 COUNTERSINKS ADJACENTS DUT OF LIMITS, MEASURED: 0.578", 0.563" AND 0.565" ON ACCESS PLATE NR 1357C THEREFORE ACCESS PLATE WAS REPLACED IAW SRM 51-22-2A CONDITION II.
